EconPapers    
Economics at your fingertips  
 

Comonotonicity, correlation order and premium principles

Shaun Wang and Jan Dhaene ()

Insurance: Mathematics and Economics, 1998, vol. 22, issue 3, 235-242

Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (52) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(97)00040-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:22:y:1998:i:3:p:235-242

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-03-31
Handle: RePEc:eee:insuma:v:22:y:1998:i:3:p:235-242